# SDR CA020125006

- Difficulty date: January 10, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,906 hours
- Engine: Pwa S3H1G
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: C3CF1985
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FOUND WORN DURING 800 HOUR INSPECTION.  CABLE INSTALLATION WAS NORMAL.  CABLE WAS WORN INSIDE C3CF383-7 FAIRLEAD. THE FAIRLEAD CONDITION AND INSTALLATION WAS NORMAL.
